# SDR C2XA03CL146

- Difficulty date: August 18, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A11341
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG FLIGHT NR 2645 THE CREW REPORTED AFTER GEAR RETRACTION THE NOSE GEAR DOOR REMAINED OPENED.  THE GEAR WAS RECYCLED AND ON THE 2ND RETRACTION THE MAIN GEAR REMAINED DOWN WITH LANDING GEAR LEVER DISAGREE.  THE AIRCRAFT RETURNED TO CVG AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR DOOR SEQUENCE PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
